MathSciNet Relay Station
MathSciNet bibliographic data
MR2056675 92D25 (60C05 60K35 92D10)
Lessard, Sabin; Wakeley, John The two-locus ancestral graph in a subdivided population: convergence as the number of demes grows in the island model. J. Math. Biol. 48 (2004), no. 3, 275–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement